# SDR CA140910004

- Difficulty date: September 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 77,048 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: D2904004809601
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) SLOW DEPLETION OF GREEN HYDRAULIC FLUID IN CRUISE ABOUT 1 HOUR FROM DESTINATION. ECAM ACTIONS COMPLETED.   ARRIVAL AND LANDING UNEVENTFUL. MAINTENANCE MET FLIGHT AT GATE.  RESOLUTION REPAIRED GREEN SYSTEM PX SUPPLY LINE P/N : D2904004809601OUTBD OF RIB 5 TRAILING EDGE SPAR RH WING IAW AMM 20-23-11-300-001-A.
